Albumin In Urine For 6 Months Now ++

Updated



Conversation Starter

Crownprince Says:
via mobile

Taking Telzy 40 two times a day;
Too much weakness in body; seems mascular parts of body are being greatly affected; swelling on feet, ankles and legs; also eyes; short of breath; while walking lot of breathlessness; weight is surprisingly constant at 70 kgs; 69 years of age; for last one month whole body aches; right shoulder and hand can not be stretched like left hand; used to be very active but not any more; no fresh feeling in morning; all the time feel like lying down and doing nothing



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

i was take chrominac a for 2 months now missed my period 50 days have back pain is it symtoms of pregnency
am married one and half years . my scanning report said bilateral polycystic ovaries. then my doctor say it's common... 1 reply
I'd been taking Dianne 35 for 5 months now
Hi I'd been taking Dianne 5 months now and I took the pill last month on the 9th day not the 8th day and my for this... 1 reply
Urine albumin
My Urine RE shows that Albumin . Can I take Neeri Syrup? (my age 40) ## Hi, Raihan! Since Neeri Syrup is an Ayurvedic pr... 1 reply
is nefrosave used to treat high microalbumin in urine ?
I want to know as my doctor prescribed nefrosave for high microalbumin in urine ? ## I have ++ trace albumin my urine sh... 3 replies
axiron for 4 months now....
I've been on 2 pumps of axiron for 4 months now and started to get headaches and feel nausea...... I stopped taking ... 6 replies
took ovral l for 3 months and now didn't get my period yet..
Hi, I am 22 and married. My periods have always been regular. I was taking ovarl l for 4 months and skipped it the next ... 1 reply
STOPPED PRISTIQ 200MG NOW NO PERIOD FOR 4 MONTHS! Help!
Hi I was on pristiq 200mg for 1 year for severe panic disorder. I slowly came off it by tapering down slowly with the he... 2 replies
I have been on depoprovera for two months but i had it once and now i ddnt see my period for the past two months should i be worried could i be p
I have been on depoprovera for two months but i had it once and now i ddnt see my period for the past two months should ... 2 replies
Medicine for two months and three weeks late period
My period stopped for about three months, at first I thought I was pregnant so I went to the hospital to check and I was... 2 replies
TRAVELING FOR 5 MONTHS WITH HUMIRA
I will be traveling for 5 months in third world countries. I will need 5 months of Humira in advance. I have BCBS. Has a... 1 reply



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 October 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA